Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prudentissimus

Acne becomes dark spot???

Recommended Posts

If you are a dark-skinned person, sometimes those post-acne marks are dark and or purplish looking. For light skinned people it is usually pinkish red. Either way they will fade in time.

Some of us use a moisturizer with AHA in it to help exfoliate and resolve those redmarks faster. You can consider Neutrogena Healthy Skin Face Lotion.

Share this post


Link to post
Share on other sites

I find that applying an antibiotic ointment to the spots for a few days helps. I add a small blob to the spot, and put on a bandaid so it doesn't get rubbed away during the day (I only do this if I'm at home!) or while I sleep. Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×